Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Having problem after eating and lying down. Using asthmaneerin. Suffering from constant pain. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I'm not sure what the issues is, but I'm having problems breathing after eating, while lying down or sitting for long time. The only relief during these episodes is from an inhaler called asthmaneerin. Without it, the wheezing turns into a full asthma like attack. I'm also suffering from a constant pain in my right side diaphragm region.

I have never been diagnosed with asthma.
Posted Sat, 9 Nov 2013 in Asthma and Allergy
Answered by Dr. Rakesh Madhyastha 2 hours later
Brief Answer:
Need not be asthma

Detailed Answer:

Thanks for the query.

The symptoms you have come with need not asthma it could be a weak heart. Usually people with a weaker heart tend to develop breathlessness after eating, lying down, reduced capacity to exercise, etc and the condition is called congestive cardiac failure. The inhalers might only be relieving you symptomatically.

What i would suggest is to XXXXXXX a physician for an EKG, ECHO and chest x XXXXXXX along with a complete blood count to rule out anemia.

Please do not ignore your condition any further.

I hope I was of help, please get back to me for any further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor